Czechoslovak Mathematical Journal, first online, pp. 1-13


Hausdorff operator on Morrey spaces and Campanato spaces

Jianmiao Ruan, Dashan Fan, Hongliang Li

Received August 22, 2018.   Published online December 27, 2019.

Abstract:  We study the high-dimensional Hausdorff operators on the Morrey space and on the Campanato space. We establish their sharp boundedness on these spaces. Particularly, our results solve an open question posted by E. Liflyand (2013).
Keywords:  Hausdorff operator; Morrey space; Campanato space
Classification MSC:  42B35, 42B30, 46E30
DOI:  10.21136/CMJ.2019.0386-18

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] J. Chen, D. Fan, J. Li: Hausdorff operators on function spaces. Chin. Ann. Math., Ser. B 33 (2012), 537-556. DOI 10.1007/s11401-012-0724-1 | MR 2996530 | Zbl 1261.42036
[2] J. Chen, D. Fan, S. Wang: Hausdorff operators on Euclidean spaces. Appl. Math., Ser. B (Engl. Ed.) 28 (2013), 548-564. DOI 10.1007/s11766-013-3228-1 | MR 3143905 | Zbl 1299.42078
[3] J. Chen, X. Zhu: Boundedness of multidimensional Hausdorff operators on $H^1(R^n)$. J. Math. Anal. Appl. 409 (2014), 428-434. DOI 10.1016/j.jmaa.2013.07.042 | MR 3095051 | Zbl 1309.42026
[4] C. Fefferman, E. M. Stein: $H^p$ spaces of several variables. Acta Math. 129 (1972), 137-193. DOI 10.1007/BF02392215 | MR 0447953 | Zbl 0257.46078
[5] Z. Fu, L. Grafakos, S. Lu, F. Zhao: Sharp bounds for $m$-linear Hardy and Hilbert operators. Houston J. Math. 38 (2012), 225-244. MR 2917283 | Zbl 1248.42020
[6] A. K. Lerner, E. Liflyand: Multidimensional Hausdorff operators on the real Hardy space. J. Aust. Math. Soc. 83 (2007), 79-86. DOI 10.1017/S1446788700036399 | MR 2378435 | Zbl 1143.47023
[7] E. Liflyand: Open problems on Hausdorff operators. Complex Analysis and Potential Theory World Scientific, Hackensack (2007), 280-285. DOI 10.1142/9789812778833_0030 | MR 2368363 | Zbl 1156.30002
[8] E. Liflyand: Boundedness of multidimensional Hausdorff operators on $H^1({\bb R}^n)$. Acta Sci. Math. 74 (2008), 845-851. MR 2487949 | Zbl 1199.47155
[9] E. Liflyand: Hausdorff operators on Hardy spaces. Eurasian Math. J. 4 (2013), 101-141. MR 3382905 | Zbl 1328.47039
[10] E. Liflyand, A. Miyachi: Boundedness of the Hausdorff operators in $H^p$ spaces, $0<p<1$. Stud. Math. 194 (2009), 279-292. DOI 10.4064/sm194-3-4 | MR 2539556 | Zbl 1184.42002
[11] E. Liflyand, F. Móricz: The Hausdorff operator is bounded on the real Hardy space $H^1({\bb R})$. Proc. Am. Math. Soc. 128 (2000), 1391-1396. DOI 10.1090/S0002-9939-99-05159-X | MR 1641140 | Zbl 0951.47038
[12] E. Liflyand, F. Móricz: Commuting relations for Hausdorff operators and Hilbert transforms on real Hardy spaces. Acta Math. Hung. 97 (2002), 133-143. DOI 10.1023/A:1020867130612 | MR 1932800 | Zbl 1012.47011
[13] F. Móricz: Multivariate Hausdorff operators on the spaces $H^1({\bb R}^n)$ and ${\rm BMO({\bb R}^n)}$. Anal. Math. 31 (2005), 31-41. DOI 10.1007/s10476-005-0003-4 | MR 2145404 | Zbl 1093.47036
[14] J. Ruan, D. Fan: Hausdorff operators on the power weighted Hardy spaces. J. Math. Anal. Appl. 433 (2016), 31-48. DOI 10.1016/j.jmaa.2015.07.062 | MR 3388780 | Zbl 1331.42018
[15] J. Ruan, D. Fan, Q. Wu: Weighted Herz space estimates for Hausdorff operators on the Heisenberg group. Banach J. Math. Anal. 11 (2017), 513-535. DOI 10.1215/17358787-2017-0004 | MR 3679894 | Zbl 1370.42020
[16] F. Weisz: The boundedness of the Hausdorff operator on multi-dimensional Hardy spaces. Analysis, München 24 (2004), 183-195. DOI 10.1524/anly.2004.24.14.183 | MR 2085955 | Zbl 1071.47033
[17] J. Xiao: $L^p$ and BMO bounds of weighted Hardy-Littlewood averages. J. Math. Anal. Appl. 262 (2001), 660-666. DOI 10.1006/jmaa.2001.7594 | MR 1859331 | Zbl 1009.42013

Affiliations:   Jianmiao Ruan (corresponding author), Department of Mathematics, Zhejiang International Studies University, 299 Liuhe Road, Xihu, Hangzhou 310014, P. R. China, e-mail: rjmath@@163.com; Dashan Fan, Department of Mathematical Sciences, University of Wisconsin-Milwaukee, PO Box 413, Milwaukee WI 53201-0413, USA, e-mail: fan@@uwm.edu; Hongliang Li, Department of Mathematics, Zhejiang International Studies University, 299 Liuhe Road, Xihu, Hangzhou 310014, P. R. China, e-mail: honglli@@126.com


 
PDF available at: